# SDR UIEA2021090301950

- Difficulty date: August 31, 2021
- Submitted: September 5, 2021
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 14,583 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Nlg Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG FWD L/R CORNER STA 240. DOUBLER INSTALL ( MOD ).  NLG FWD L/R CORNER STA 240 L/R DOUBLER INSTALLED AS PER RI-53-00-14828 REV A  )
